# SDR YENA2024122601591

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 87,368 hours, 32,570 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ELEVATOR OUTBOARD RIB ON RH HORIZONTAL STABILIZER (1 EA) (CPCP FINDING); (RESOLVED ON W/O: 1316756 TASKCARD: NR-00035) REF AEROMAN WO 2024 266/1 NR 2024-444271 REMOVED AND REPLACED RIB 10 ON ELEVATOR OUTBOARD RH HORIZONTAL STABILIZER IAW A320 SRM 55-21-12-300-003 AND A320 SRM 51-72-11.
